MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.Replacement product was sent.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.
 
Event or Problem Description
There was an allegation of a meter display issue on coaguchek xs meter, serial number unknown.The patient's daughter alleged that the screen appears foggy and cannot read the results.She alleged they replaced the batteries but the issues persisted and that there are missing segments in the results field.She stated that she performed a test on 05-nov-2023 and it appeared to give a result of 2.1 inr but was unsure as there were segments missing.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18239197
Report Number1823260-2023-03803
Device Sequence Number3176419
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837738001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WARFARIN
Patient SexMale